Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Differences of means


Authors: O. Shisha and B. Mond
Journal: Bull. Amer. Math. Soc. 73 (1967), 328-333
DOI: https://doi.org/10.1090/S0002-9904-1967-11737-3
MathSciNet review: 0212149
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. F. Beckenbach, On the inequality of Kantorovich, Amer. Math. Monthly 71 (1964), 606-619. MR 168714
  • 2. E. F. Beckenbach, A "workshop" on Minkowski's inequality, Inequalities: Proceedings of a Symposium, O. Shisha, ed., Academic Press, New York, 1967. MR 219681
  • 3. E. F. Beckenbach and R. Bellman, Inequalities, 2nd rev. printing, Springer-Verlag, New York, 1965. MR 192009
  • 4. G. T. Cargo and O. Shisha, Bounds on ratios of means, J. Res. Nat. Bur. Standards 66B (1962), 169-170. MR 147595
  • 5. J. B. Diaz, A. J. Goldman and F. T. Metcalf, Equivalence of certain inequalities complementing those of Cauchy-Schwarz and Hölder, J. Res. Nat. Bur. Standards 68B (1964), 147-149. MR 176019
  • 6. J. B. Diaz and F. T. Metcalf, Stronger forms of a class of inequalities of G. Pólya-G. Szegö, and L. V. Kantorovich, Bull. Amer. Math. Soc. 69 (1963), 415-418. MR 146324
  • 7. J. B. Diaz and F. T. Metcalf, Complementary inequalities I: Inequalities complementary to Cauchy's inequality for sums of real number, J. Math. Anal. Appl. 9 (1964), 59-74. MR 174679
  • 8. J. B. Diaz and F. T. Metcalf, Inequalities complementary to Cauchy's inequality for sums of real numbers, Inequalities: Proceedings of a Symposium, O. Shisha, ed., Academic Press, New York, 1967. MR 222228
  • 9. J. B. Diaz and F. T. Metcalf, Complementary inequalities III: Inequalities complementary to Schwarz's inequality in Hilbert space, Math, Ann. 162 (1965), 120-139. MR 188803
  • 10. A. J. Goldman, A generalization of Rennie's inequality, J. Res. Nat. Bur. Standards 68B (1964), 59-63. MR 168713
  • 11. G. H. Hardy, Collected papers of G. H. Hardy. Vol. VII, The Clarendon Press, Oxford University Press, New York, 1979. Including joint papers with J. E. Littlewood and others; Edited by L. S. Bosanquet, I. W. Busbridge, Mary L. Cartwright, E. F. Collingwood, H. Davenport, T. M. Flett, H. Heilbronn, A. E. Ingham, R. Rado, R. A. Rankin, W. W. Rogosinski, F. Smithies, E. C. Titchmarsh and E. M. Wright. MR 527275
  • 12. A. W. Marshall and I. Olkin, Reversal of the Lyapunov, Hölder, and Minkowski inequalities and other extensions of the Kantorovich inequality, J. Math. Anal. Appl. 8 (1964), 503-514. MR 174681
  • 13. B. Mond and O. Shisha, Ratios of means and applications, Inequalities: Proceedings of a Symposium, O. Shisha, ed., Academic Press, New York, 1967. MR 241590
  • 14. B. Mond and O. Shisha, A difference inequality for operators in Hilbert space, Blanch Anniversary Volume, B.Mond, ed., Aerospace Research Laboratories, Wright-Patterson Air Force Base, Ohio, 1967. MR 215115
  • 15. O. Shisha and B. Mond, Bounds on differences of means, Inequalities: Proceedings of a Symposium, O. Shisha, ed., Academic Press, New York, 1967. MR 212149


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11737-3

American Mathematical Society